Show simple item record

dc.contributor.authorXiao, S.
dc.contributor.authorXu, L.
dc.contributor.authorZeng, H.
dc.contributor.authorTeo, Kok Lay
dc.identifier.citationXiao, S. and Xu, L. and Zeng, H. and Teo, K.L. 2018. Improved Stability Criteria for Discrete-time Delay Systems via Novel Summation Inequalities. International Journal of Control, Automation and Systems. 16 (4): pp. 1592–1602.

This paper is concerned with the stability analysis of linear discrete time-delay systems. New discrete inequalities for single summation and double summation are presented to estimate summation terms in the forward difference of Lyapunov-Krasovskii functional (LKF), which are more general than some commonly used summation inequalities. Through the construction of an augmented LKF, improved delay-dependent stability criteria for discrete time-delay systems are established. Based on this, a time-delayed controller is derived for linear discrete time-delay systems. Finally, the advantages of the proposed criteria are revealed from the solutions of the numerical examples.

dc.titleImproved Stability Criteria for Discrete-time Delay Systems via Novel Summation Inequalities
dc.typeJournal Article
dcterms.source.titleInternational Journal of Control, Automation and Systems
curtin.departmentSchool of Electrical Engineering, Computing and Mathematical Science (EECMS)
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record